# SDR REXA2016042600773

- Difficulty date: April 26, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 24,550 hours, 21,888 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING PLANK CUT OUT FOR PANEL 550BB, HAS FRETTING DAMAGE ON INBD END.  CONTINUATION CARD 8783711 OP 288.  REPAIRED WING PLANK ACCCESS HOLE FOR PANEL 550BB IAW REO 601R-57-21-030 REV L.
